Severe Attack of Henoch-Schönlein Purpura With Neurological Involvement During Adalimumab Treatment for Crohn’s Disease - Archive ouverte HAL Access content directly
Journal Articles Journal of Crohn's and Colitis Year : 2019

Severe Attack of Henoch-Schönlein Purpura With Neurological Involvement During Adalimumab Treatment for Crohn’s Disease

(1) , (1) , (2) , (1) , (3) , (3) , (1) , (4, 1)
1
2
3
4

Abstract

Tumour necrosis factor-α [TNF-α] inhibitors have revolutionised the management of chronic inflammatory conditions. A number of cutaneous adverse events have been reported with TNF inhibition, including vasculitis. Most reactions are mild and rarely warrant treatment withdrawal. Here we describe a patient with Crohn's disease treated with adalimumab in whom severe multivisceral Henoch-Schönlein purpura developed, including neurological involvement, requiring definitive TNF blocker withdrawal.
Not file

Dates and versions

hal-03434390 , version 1 (19-11-2021)

Identifiers

Cite

Morgane Condamina, Emmanuelle Diaz, Céline Jamart, Jeffrey Loget, Anne Durlach, et al.. Severe Attack of Henoch-Schönlein Purpura With Neurological Involvement During Adalimumab Treatment for Crohn’s Disease. Journal of Crohn's and Colitis, 2019, 14 (4), pp.538 - 542. ⟨10.1093/ecco-jcc/jjz164⟩. ⟨hal-03434390⟩

Collections

URCA IRMAIC
11 View
3 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More